
Kiacold Syrup
Manufacturer
Alicanto Drugs Pvt Ltd
Salt Composition
Cetirizine (2.5mg) + Paracetamol (125mg) + Phenylephrine (mg)
Key Information
Short Description
Kiacold Syrup is used to treat common cold symptoms like runny nose, stuffy nose, sneezing, watery eyes, and congestion or stuffiness, as well as relieve pain and fever.
Dosage Form
Syrup
Introduction
Kiacold Syrup is taken with or without food in a dose and duration as advised by the doctor. The dose you are given will depend on your condition and how you respond to the medicine. You should keep taking this medicine for as long as your doctor recommends. If you stop treatment too early your symptoms may come back and your condition may worsen. Let your doctor know about all other medications you are taking as some may affect or be affected by this medicine.
Directions for Use
Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Kiacold Syrup may be taken with or without food but it is better to take it at a fixed time.
Safety Information
Side Effects
Nausea Vomiting Headache Fatigue Dryness in the mouth Allergic reaction
Alcohol Warning
It is unsafe to consume alcohol with Kiacold Syrup.
Breastfeeding Warning
Kiacold Syrup is probably safe to use during breastfeeding. Limited human data suggests that the drug does not represent any significant risk to the baby.
Pregnancy Warning
Kiacold Syrup may be unsafe to use during pregnancy. Although there are limited studies in humans, animal studies have shown harmful effects on the developing baby. Your doctor will weigh the benefits and any potential risks before prescribing it to you. Please consult your doctor.
How it works
Kiacold Syrup is a combination of three medicines: Cetirizine, Paracetamol, and Phenylephrine, which relieves common cold symptoms.
Quick Tips
Take it as per dose and duration suggested by the doctor. Don't drive or do anything that requires mental focus until you know how Kiacold Syrup affects you. Smoking may worsen the effect; therefore use of tobacco should be avoided. Inform your doctor if you are pregnant, planning pregnancy, or breastfeeding.
Related Medicines

Maxcold JR Syrup

CTZ Plus Syrup

KOLQ Syrup

Imcold JR Syrup

Facold Syrup

Cold Free Syrup

Medicold Syrup

Gusto Syrup

Maxcold JR Syrup

Paqvita CZ Syrup
Frequently asked questions
Is Kiacold Syrup safe for use?
Yes, Kiacold Syrup is generally considered safe for most patients when used as directed. However, like all medications, it can cause some side effects in certain individuals. Some possible side effects include nausea, vomiting, headache, fatigue, dizziness, dryness of the mouth, sleepiness, and allergic reactions. If you experience any persistent or bothersome side effects, please consult your doctor immediately.
Can Kiacold Syrup cause dizziness?
Yes, Kiacold Syrup may cause dizziness (feelings of lightheadedness, weakness, unsteadiness, or faintness) in some patients. If you experience this, it is best to rest and seek support. Do not drive or operate machinery until you feel well again.
Can Kiacold Syrup cause nausea and vomiting?
Yes, Kiacold Syrup can sometimes lead to feelings of nausea and vomiting. Consuming it with milk, food, or antacids may help lessen these effects. Avoid consuming fatty or fried foods while taking this medication. If you experience vomiting, drink plenty of fluids and consider seeking guidance from your doctor if vomiting persists. It is important to inform your doctor if you have difficulty swallowing fluids or are experiencing signs of dehydration such as dark-colored urine and infrequent urination.